# SDR AALA960255

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49272
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - CORROSION ON CUSP, UNDER MOST FORWARD END OF SEAT TRACK NR 5, STATION 200-220.  REMOVED CORROSION AND INSTALLED DOUBLER PER SRM 53-01 FIG 2 SH 2.  (M)
